Alert archive / California / Wind Advisories in 2014

Wind Advisory 32, NWS Los Angeles, CA

April 24, 2014

NWS Los Angeles, CA issued this wind advisory at Apr 24, 2014, 3:26 AM PDT. It took effect at Apr 24, 2014, 3:00 PM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2014, 3:26 AM PDT (10:26 UTC)
In effect from
Apr 24, 2014, 3:00 PM PDT
Expired
Apr 25, 2014, 3:00 AM PDT
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WWUS76 KLOX 241026
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
326 AM PDT THU APR 24 2014

...ANOTHER ROUND OF GUSTY SUNDOWNER WINDS EXPECTED THIS EVENING
ACROSS PORTIONS OF THE SANTA BARBARA SOUTH COAST AND SANTA YNEZ
MOUNTAIN RANGE...

.A STRONG NORTHERLY GRADIENT WILL SET UP ONCE AGAIN ACROSS
PORTIONS OF SANTA BARBARA COUNTY ALLOWING GUSTY NORTHWEST TO NORTH
WINDS TO DEVELOP ACROSS THE USUAL WIND PRONE SUNDOWER WIND
LOCATIONS LATE THIS AFTERNOON INTO EARLY FRIDAY MORNING. 

CAZ039-052-241830-
/O.EXP.KLOX.WI.Y.0031.000000T0000Z-140424T1000Z/
/O.NEW.KLOX.WI.Y.0032.140424T2200Z-140425T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
326 AM PDT THU APR 24 2014

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY.

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH
  GUSTS BETWEEN 35 AND 45 MPH WILL AFFECT THE SANTA YNEZ MOUNTAINS
  AS WELL AS THE PASSES AND CANYONS BELOW BETWEEN GAVIOTA TO SANTA
  BARBARA IN THE LATE AFTERNOON AND EVENING HOURS. WINDS WILL
  SHIFT TO THE NORTH TO NORTHEAST PUTTING THE FOCUS OF WINDS ON
  THE HILLS ABOVE AND AROUND MONTECITO AREA THIS EVENING INTO THE
  OVERNIGHT HOURS.


* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

KAPLAN/ASR
3 follow-up statements
813 
WWUS76 KLOX 241803
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1103 AM PDT THU APR 24 2014

...ANOTHER ROUND OF GUSTY SUNDOWNER WINDS EXPECTED THIS EVENING
ACROSS PORTIONS OF THE SANTA BARBARA SOUTH COAST AND SANTA YNEZ
MOUNTAIN RANGE...

.A STRONG NORTHERLY GRADIENT WILL SET UP ONCE AGAIN ACROSS
PORTIONS OF SANTA BARBARA COUNTY ALLOWING GUSTY NORTHWEST TO
NORTH WINDS TO DEVELOP ACROSS THE USUAL WIND PRONE SUNDOWER WIND
LOCATIONS LATE THIS AFTERNOON INTO EARLY FRIDAY MORNING.

CAZ039-052-250215-
/O.CON.KLOX.WI.Y.0032.140424T2200Z-140425T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1103 AM PDT THU APR 24 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH
  GUSTS BETWEEN 35 AND 45 MPH WILL AFFECT THE SANTA YNEZ MOUNTAINS
  AS WELL AS THE PASSES AND CANYONS BELOW BETWEEN GAVIOTA TO SANTA
  BARBARA IN THE LATE AFTERNOON AND EVENING HOURS. LATER IN THE
  OVERNIGHT HOURS...THESE WINDS WILL SPREAD EASTWARD INTO THE
  MONTICIEO AREA.
 
* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS
  101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS
  PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
611 
WWUS76 KLOX 250157
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
657 PM PDT THU APR 24 2014

...ANOTHER ROUND OF GUSTY SUNDOWNER WINDS EXPECTED THIS EVENING
ACROSS PORTIONS OF THE SANTA BARBARA SOUTH COAST AND SANTA YNEZ
MOUNTAIN RANGE...

.A STRONG NORTHERLY GRADIENT WILL SET UP ONCE AGAIN ACROSS
PORTIONS OF SANTA BARBARA COUNTY ALLOWING GUSTY NORTHWEST TO
NORTH WINDS TO DEVELOP ACROSS THE USUAL WIND PRONE SUNDOWNER WIND
LOCATIONS TONIGHT INTO EARLY FRIDAY MORNING.

CAZ039-052-251000-
/O.CON.KLOX.WI.Y.0032.000000T0000Z-140425T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
657 PM PDT THU APR 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH
  GUSTS BETWEEN 35 AND 45 MPH WILL AFFECT THE SANTA YNEZ MOUNTAINS
  AS WELL AS BELOW THE PASSES AND CANYONS FROM GAVIOTA TO SANTA
  BARBARA IN THE EVENING HOURS. LATER IN THE OVERNIGHT
  HOURS...THESE WINDS WILL SPREAD EASTWARD INTO THE MONTECITO
  AREA.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
835 
WWUS76 KLOX 251025
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
325 AM PDT FRI APR 25 2014

...GUSTY WINDS IN THE ANTELOPE VALLEY THIS AFTERNOON INTO
TONIGHT...WITH DAMAGING GUSTS LIKELY LATE TONIGHT AND SATURDAY...

.STRONG ONSHORE FLOW AHEAD OF A COLD FRONT WILL BRING GUSTY
SOUTHWEST WINDS TO ANTELOPE VALLEY THIS AFTERNOON INTO TONIGHT.
BEHIND THE COLD FRONT...WINDS WILL SHIFT TO A MORE WEST AND
NORTHWEST DIRECTION...AND WILL INCREASE...WITH DAMAGING GUSTS TO
65 MPH EXPECTED...ESPECIALLY IN WESTERN PORTIONS OF THE VALLEY.
WINDS WILL BEGIN TO DIMINISH SATURDAY EVENING.

CAZ039-052-251130-
/O.EXP.KLOX.WI.Y.0032.000000T0000Z-140425T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
325 AM PDT FRI APR 25 2014

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED...SO THE WIND ADVISORY HAS BEEN ALLOWED TO
EXPIRE.

$$

CAZ059-251830-
/O.NEW.KLOX.HW.W.0006.140426T1000Z-140427T0400Z/
/O.NEW.KLOX.WI.Y.0033.140425T2200Z-140426T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
325 AM PDT FRI APR 25 2014

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
SATURDAY...
...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 9 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PDT
SATURDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
SATURDAY.

* WINDS AND TIMING...SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH
  WITH GUSTS TO 45 MPH THIS AFTERNOON AND CONTINUE INTO TONIGHT.
  WINDS WILL SHIFT TO WEST TO NORTHWEST AND INCREASE TO 30 TO 40
  MPH WITH GUSTS TO 65 MPH LATE TONIGHT AND PERSIST THROUGH
  SATURDAY EVENING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS
  14 AND 138. GUSTY WINDS WILL CAUSE AREAS OF BLOWING DUST AND
  SAND...WHICH WILL REDUCE VISIBILITIES TO A QUARTER MILE OR LESS
  AT TIMES.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

DB/CAK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 23, 11:00 PM PDT, 4 hours 26 minutes earlier.

Area forecast discussion, Apr 23, 11:00 PM PDT, 4 hours 26 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1100 PM PDT WED APR 23 2014

NEW AVIATION DISCUSSION

.SYNOPSIS...

HIGH PRESSURE ALOFT WILL BRING A BRIEF WARMUP THROUGH
THURSDAY...THEN A COLD LOW PRESSURE SYSTEM WILL ARRIVE WITH
BREEZY WINDS...A DROP IN TEMPERATURES...AND POSSIBLE
PRECIPITATION FROM FRIDAY INTO SATURDAY FOR THE MOUNTAINS AND
SANTA BARBARA NORTHWARD. OFFSHORE FLOW AND HIGH PRESSURE ALOFT
WILL TAKE HOLD FOR EARLY NEXT WEEKF FOR A SIGNIFICANT WARMING
TREND.

&&

.UPDATE...

A TIGHT NORTHERLY SURFACE GRADIENT REMAINS ACROSS THE AREA THIS
EVENING. KSBA-KSMX AND KSBA-KBFL SURFACE PRESSURE GRADIENTS
TIGHTENING FAIRLY STRONGLY THIS EVENING CREATING GUSTY SUNDOWNER
WINDS ACROSS THE AREA. A WIND ADVISORY WAS ADDED EARLIER FOR
SOUTHERN SANTA BARBARA COUNTY. WIND GUSTS UP TO 45 MPH HAVE BEEN
RECORDED...BUT ISOLATED GUSTS UP TO 55 MPH MAY OCCUR IN SOME
LOCATIONS. A MARGINAL WIND ADVISORY WAS ALSO ADDED THROUGH THE
INTERSTATE 5 CORRIDOR EARLIER...BUT THE LATEST DATA SUGGESTS WEAKER
WINDS LATER TONIGHT. THE ADVISORY FOR THE LOS ANGELES AND VENTURA
COUNTY MOUNTAINS MAY BE CANCELLED.

THE MARINE LAYER STRATUS COVERAGE WAS SCALED BACK SLIGHTLY FOR
LOS ANGELES COUNTY COAST AND ADDED TO THE CENTRAL COAST FOR LATER
TONIGHT. TEMPERATURES LOOK AGREEABLE...ESPECIALLY WITH THE ABSENT
STRONG OFFSHORE FLOW FORCING. COAST AREAS SHOULD WARM
SLIGHTLY...WITH THE BEST WARMING OCCURRING IN THE FOOTHILLS AND
VALLEYS.

&&

.PREV DISCUSSION...

SHORT TERM...TEMPERATURES WILL WARM SLIGHTLY ON THURSDAY AS
SKIES REMAIN MOSTLY SUNNY AND A SLIGHT RIDGE BUILDS OVER THE
REGION. BY LATE ON THURSDAY THE CLOUD SHIELD AHEAD OF THE NEXT
WEATHER SYSTEM WILL BEGIN TO MOVE OVERHEAD. SKIES SHOULD REMAIN
CLEAR LONG ENOUGH TO ALLOW FOR PATCHY FOG TO FORM IN MOST COASTAL
AND ADJACENT VALLEY AREAS ON FRIDAY MORNING BUT EARLY FOG
DEVELOPMENT MAY LIFT INTO LOW CLOUDS AS THE CLOUD SHIELD MOVES IN
AND OVERNIGHT TEMPERATURES REMAIN A BIT WARMER AS A RESULT.

THE INCOMING LOW PRESSURE CENTER DIGS DOWN TO SOUTHERN CALIFORNIA
ALONG OR SLIGHTLY ON SHORE AND SWINGS EASTWARD OVER VENTURA AND LOS
ANGELES COUNTIES.  THE MOISTURE APPEARS TO BE LIMITED IN THIS SYSTEM
IN GENERAL BUT THE TRAJECTORY SHOULD KEEP THE BEST DYNAMICS TO THE
SOUTH OF OUR SERVICE AREA AND THEREFORE THE BEST CHANCE OF
PRECIPITATION AND FOR STRONG WINDS.  OUR FOUR COUNTY AREA HAS A
CHANCE OF LIGHT RAIN OR DRIZZLE ON FRIDAY BUT POTENTIAL
PRECIPITATION AMOUNTS ARE LESS THAN A TENTH OF AN INCH.  IF THE LOW
CENTER SWINGS EAST A LITTLE FARTHER NORTH THAN CURRENTLY PROJECTED
THERE IS A CHANCE OF INCREASED PRECIPITATION IN THE SAN GABRIEL
MOUNTAINS.  THE SYSTEM COULD ALSO STALL A BIT AS THE LOW SWINGS
THROUGH AND THIS WOULD KEEP THE LIGHT AND DRIZZLY CONDITIONS IN
VENTURA AND LOS ANGELES COUNTIES INTO SATURDAY BEFORE CLEARING BY
LATE AFTERNOON.

LONG TERM...NEAR NORMAL TEMPERATURES AND PARTLY CLOUDY SKIES ON
SUNDAY GIVE WAY TO A STRONGER RIDGE BUILDING OVER THE REGION AND
OFFSHORE WINDS. BY MONDAY AFTERNOON TEMPERATURES ACROSS THE REGION
PUSH TO ABOVE NORMAL READINGS AND MOST VALLEYS LOCATIONS WILL HAVE
READINGS IN THE MID 90S. THE WARMER TEMPERATURES AND OFFSHORE
WINDS CONTINUE INTO AT LEAST TUESDAY.

&&

.AVIATION...

24/0600Z.

GOOD CONFIDENCE IN ALL TAFS XCP KSMX...KLAX AND KLGB WHERE THERE IS
A 30 PERCENT CHANCE OF IFR CIGS AND VIS FROM 11Z-16Z.

KLAX...GOOD CONFIDENCE IN TAF WITH A 30 PERCENT CHANCE OF IFR CIGS
AND VIS FROM 11Z-16Z. LESS CONFIDENCE IN TAF AFT 08Z.

KBUR...HIGH CONFIDENCE IN TAF.

&&

.MARINE...23/905 PM PDT.

GALE FORCE NORTHWEST WINDS CONTINUE OVER THE OUTER WATERS THROUGH
EARLY THURSDAY MORNING...WITH SHORT-PERIOD STEEP SEAS NEAR OR IN
EXCESS OF 10 FEET OCCURRING. WINDS AT SMALL CRAFT ADVISORY LEVELS
WILL CONTINUE ACROSS MUCH OF THE INNER WATERS. THE EXCEPTION WILL
BE LOCAL GUSTS TO 35 KNOTS OVER THE FAR WESTERN PORTION OF THE
SANTA BARBARA CHANNEL. WITH THE STRONGER WINDS OFFSHORE...HAZARDOUS
SEAS COULD PROPAGATE ACROSS THE ENTIRE COASTAL WATERS AREA LATER
TONIGHT.

WINDS WILL DIMINISH SLIGHTLY THURSDAY INTO EARLY FRIDAY. THE MODELS
CONTINUE TO DEPICT STRONGER WINDS DEVELOPING ACROSS THE WATERS
FRIDAY NIGHT INTO SATURDAY...WITH GALES POSSIBLE ACROSS THE
SOUTHERN WATERS INCLUDING THE NEAR-SHORE WATERS SOUTH OF POINT
CONCEPTION. THE WINDS ARE LIKELY TO REMAIN GUSTY THROUGH SATURDAY
NIGHT...WITH HAZARDOUS BOATING CONDITIONS EXPECTED TO PERSIST
THROUGH THE WEEKEND DUE TO LARGE SHORT PERIOD SEAS.

IN ADDITION TO STEEP NORTHWEST SEAS...A LONG PERIOD SOUTH SWELL
BUILDING TO 3 TO 4 FEET WILL BRING RISING SURF TO MOST OF THE
SOUTHWEST CALIFORNIA SURF ZONE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WARNING (SEE LAXMWWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...HALL/KJ
AVIATION...ASR
MARINE...HALL/SMITH
SYNOPSIS..SETO/HALL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 23, 5:36 PM PDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
536 PM PDT WED APR 23 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-241300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
536 PM PDT WED APR 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TONIGHT

GUSTY WINDS WILL CREATE LOCAL HAZARDS ACROSS THE MOUNTAINS AND THE
SANTA BARBARA SOUTH COAST. GALE FORCE WINDS WILL CREATE HAZARDS FOR
MARINERS ACROSS THE OUTER WATERS TONIGHT. RIP CURRENTS WILL POSE
HAZARDS FOR PEOPLE IN THE SURF ZONE.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* SMALL CRAFT ADVISORY.......SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

THERE WILL BE SOME SHOWERS AND GUSTY WINDS FRIDAY AFTERNOON THROUGH
SATURDAY MORNING. A HEAT WAVE WILL START ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 5:32 PM PDTWind AdvisoryLOX9 hr
Apr 24, 2:47 AM PDTGale WatchLOX24 hr
Apr 24, 2:47 AM PDTSmall Craft AdvisoryLOX24 hr
Apr 24, 9:03 AM PDTGale WarningLOX18 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.